# SDR RAIA00606012

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,731 hours, 16,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5579-STL-RIGHT SIDE EMERGENCY LIGHT WILL NOT COME ILLUMINATE. MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHT SYSTEM AND LIGHT OPS CHECKED GOOD.
